Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Back twisted, unable to lie horizontally. X-ray shows arthritis in lumbar area. Taking ibuprofen, muscle relaxants

I twisted my back 3 weeks ago since then I cannot lay down horizontally because when I try to get up I have a terrible pain in my right hip/buttock/leg. It lasts 30 mins or so and then diminishes. x-ray show arthitis in lumbar area, PT excersizes are not working because when I get up from the table, the same pain returns. Just taking iburophen and some muscle relaxants. 55 yrs old female.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be due to some injury to the bones, probably spine. You may need to have M.R.I. for confirmation. So i advise you to consult an orthopedic surgeon for diagnosis and treatment. The treatment may comprise an absolute bed rest on the supine position for 8 weeks.
I to my patient with such symptoms prescribe neurotropic injections for 5 consecutive days along with the medical treatment. Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor